Alert archive / Missouri / Tornado Warnings in 2009
Tornado Warning 10, NWS Quad Cities, IA
NWS Quad Cities, IA issued this tornado warning at May 13, 2009, 6:46 PM CDT for Clark County, Scotland County, Missouri. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 13, 2009, 6:46 PM CDT (23:46 UTC)
- Expired
- May 13, 2009, 7:45 PM CDT
- In force
- 59 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
Counties Clark County, MO, Scotland County, MO
The radar
The Quad Cities radar (KDVN), 185 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 13, 2:39 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.8 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 556 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 332 m²/s²
- 0-3 km storm-relative helicity
- 344 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WWUS53 KDVN 140000
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
600 PM CDT WED MAY 13 2009
MOC045-199-140045-
/O.CON.KDVN.TO.W.0010.000000T0000Z-090514T0045Z/
CLARK MO-SCOTLAND MO-
600 PM CDT WED MAY 13 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
SOUTHEASTERN SCOTLAND AND SOUTHERN CLARK COUNTIES...
AT 658 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED APPROXIMATELY 8 MILES
SOUTHEAST OF RUTLEDGE...OR 2 MILES NORTHEAST OF KNOX CITY...MOVING
EAST AT 30 MPH. THIS TORNADO WILL BE VERY CLOSE TO THE COUNTY LINE
BETWEEN KNOX AND CLARK COUNTIES OVER THE NEXT 45 MINUTES.
THE TORNADO WILL BE NEAR...
8 MILES SOUTH OF FAIRMONT AROUND 710 PM CDT...
8 MILES SOUTH OF NEEPER AROUND 725 PM CDT...
ANTIOCH AROUND 735 PM CDT...
ST. PATRICK AROUND 740 PM CDT...
WINCHESTER AROUND 745 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS ALREADY PRODUCED A TORNADO AND REMAINS A THREAT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.
&&
LAT...LON 4025 9195 4030 9196 4030 9224 4032 9224
4039 9155 4025 9153
TIME...MOT...LOC 2359Z 268DEG 24KT 4022 9200
$$
ERVIN3 follow-up statements
000
WFUS53 KDVN 132346
TORDVN
MOC045-199-140045-
/O.NEW.KDVN.TO.W.0010.090513T2346Z-090514T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
646 PM CDT WED MAY 13 2009
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN CLARK COUNTY IN NORTHEAST MISSOURI...
SOUTHEASTERN SCOTLAND COUNTY IN NORTHEAST MISSOURI...
* UNTIL 745 PM CDT.
* AT 644 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO NEAR SAND HILL...OR NEAR EDINA...MOVING EAST AT 30 MPH.
* THE TORNADO WILL BE NEAR...
RUTLEDGE AROUND 650 PM CDT...
FAIRMONT AROUND 710 PM CDT...
NEEPER AROUND 720 PM CDT...
ANTIOCH AROUND 735 PM CDT...
ST. PATRICK AND WINCHESTER AROUND 740 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS ALREADY PRODUCED A TORNADO AND REMAINS A THREAT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.
&&
LAT...LON 4025 9195 4030 9196 4030 9224 4032 9224
4039 9155 4025 9153
TIME...MOT...LOC 2346Z 265DEG 25KT 4023 9211
$$
ERVIN000
WWUS53 KDVN 140005
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
705 PM CDT WED MAY 13 2009
MOC199-140014-
/O.CAN.KDVN.TO.W.0010.000000T0000Z-090514T0045Z/
SCOTLAND MO-
705 PM CDT WED MAY 13 2009
...THE TORNADO WARNING FOR SOUTHEASTERN SCOTLAND COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM THAT WAS CAPABLE OF PRODUCINGA TORNADO MOVED
OUT OF THE WARNED AREA. THEREFORE THE TORNADO WARNING HAS BEEN
CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.
LAT...LON 4025 9195 4030 9196 4032 9195 4035 9193
4039 9156 4038 9155 4025 9153 4025 9177
TIME...MOT...LOC 0004Z 268DEG 24KT 4022 9196
$$
MOC045-140045-
/O.CON.KDVN.TO.W.0010.000000T0000Z-090514T0045Z/
CLARK MO-
705 PM CDT WED MAY 13 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR SOUTHERN
CLARK COUNTY...
AT 703 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED APPROXIMATELY 1 MILE
SOUTH OF COLONY...MOVING EAST AT 30 MPH. THIS TORNADO WILL BE VERY
CLOSE TO THE COUNTY LINE BETWEEN LEWIS AND CLARK COUNTIES OVER THE
NEXT 45 MINUTES.
THE TORNADO WILL BE NEAR...
9 MILES SOUTH OF FAIRMONT AROUND 710 PM CDT...
8 MILES SOUTH OF NEEPER AROUND 725 PM CDT...
ANTIOCH AROUND 735 PM CDT...
ST. PATRICK AND WINCHESTER AROUND 745 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS ALREADY PRODUCED A TORNADO AND REMAINS A THREAT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.
&&
LAT...LON 4025 9195 4030 9196 4032 9195 4035 9193
4039 9156 4038 9155 4025 9153 4025 9177
TIME...MOT...LOC 0004Z 268DEG 24KT 4022 9196
$$
ERVIN000
WWUS53 KDVN 140023
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
723 PM CDT WED MAY 13 2009
MOC045-140045-
/O.CON.KDVN.TO.W.0010.000000T0000Z-090514T0045Z/
CLARK MO-
723 PM CDT WED MAY 13 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR SOUTHERN
CLARK COUNTY...
AT 721 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED APPROXIMATELY 8 MILES
SOUTH OF NEEPER...OR 14 MILES SOUTH OF KAHOKA...MOVING EAST AT 25
MPH.
THE TORNADO WILL BE NEAR...
ANTIOCH AROUND 735 PM CDT...
ST. PATRICK AND WINCHESTER AROUND 745 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS ALREADY PRODUCED A TORNADO AND REMAINS A THREAT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.
&&
LAT...LON 4025 9195 4030 9196 4032 9195 4035 9193
4039 9156 4038 9155 4025 9153 4025 9177
TIME...MOT...LOC 0024Z 269DEG 16KT 4022 9175
$$
ERVINWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at May 13, 3:31 PM CDT, 3 hours 15 minutes earlier.
Area forecast discussion, May 13, 3:31 PM CDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE QUAD CITIES IA IL 331 PM CDT WED MAY 13 2009 .DISCUSSION UPDATE... NO SIGNIFICANT CHANGES HAVE BEEN MADE SINCE THE PRIOR ISSUANCE OF THE AFD AT 1230 PM. WE CONTINUE TO WATCH FOR THE WEAKENING CAP OVER THE AREA TO BREAK IN ADVANCE OF THE POTENT COLD FRONT. LOW LEVEL WINDS REMAIN BACKED OVER THE AREA...AND COMBINED WITH SURFACE TEMPS IN THE 70S AND DEWPOINTS IN THE MID TO UPPER 60S...A TORNADO THREAT EXISTS ALONG AND SOUTH OF INTERSTATE 80. SHOULD THE BOUNDARY LIFT FARTHER NORTH...A LOW TORNADO THREAT COULD REACH UP TO HIGHWAY 20 EARLY THIS EVENING...BUT THIS IS UNLIKELY. ...ERVIN... ...WE WILL KEEP THINGS RATHER SHORT TODAY DUE TO THE FOCUS ON SHORT TERM MESOSCALE TRENDS AND THE POTENTIAL FOR SEVERE STORMS. THE COLD FRONT AND LOW PRESSURE WAVE ALONG IT ARE OVER WESTERN IOWA AS OF NOON...WITH SCATTERED AREAS OF SHOWERS AND A FEW THUNDERSTORMS STILL FIRING UP ACROSS EXTREME NORTHEAST MO...SOUTHEAST IA...AND ALL OF ILLINOIS. THIS ACTIVITY IS ALONG AND NORTH OF THE WARM FRONT...WHICH AS OF NOON CONTINUES TO BE POSITIONED OVER FAR NORTHERN MO...THROUGH CENTRAL ILLINOIS. THE COLD FRONT...AND A STRONG UPPER LEVEL WAVE WILL FORCE ANOTHER ROUND OF STORMS LATER THIS AFTERNOON...WITH SEVERE WIND GUSTS POSSIBLE IN ANY LOCATION THAN CAN DESTABILIZE. FOR AREAS ALONG AND SOUTH OF THE WARM FRONT...A SUFFICIENTLY UNSTABLE BOUNDARY LAYER...AND STRONGLY SHEARED LOW LEVELS AND DEEP LAYER SHEAR WILL PROVIDE FOR THE POTENTIAL FOR SUPERCELLS CAPABLE OF PRODUCING TORNADOES AND LARGE HAIL. THIS MAY IMPACT OUR SOUTHERN 1/3 OF THE CWA...BUT THIS WILL ALL DEPEND ON MESOSCALE TRENDS OVER THE NEXT 6 HOURS. WE WILL WATCH THIS POTENTIAL VERY CAREFULLY...AND A QUICK UPDATE TO INCREASE OR DECREASE SEVERE WEATHER RISKS IS LIKELY BY LATE AFTERNOON. THE ADDITIONAL RAINFALL THIS AFTERNOON AND TONIGHT LOOKS TO BE ON THE ORDER OF 0.5 TO 1.0 INCHES...WHICH WILL CONTINUE TO BRING RISES ON SOME RIVERS...AND SHOULD FURTHER AGGRAVATE FLOODING ON THE ROCK RIVER. LATER TONIGHT THROUGH THURSDAY LOOKS VERY PLEASANT AND QUIET. THIS IS FOLLOWED BY ANOTHER VERY SIMILAR STORM SYSTEM FOR THURSDAY NIGHT THROUGH FRIDAY NIGHT. A WARM FRONT WILL APPROACH...THEN A WAVE OF LOW PRESSURE SHOULD COMBINE WITH THE COLD FRONT TO BRING ANOTHER ROUND OF STORMS. SEVERE STORMS APPEAR POSSIBLE...AS DOES HEAVY RAINFALL. AFTER TONIGHT...OUR ATTENTION WILL FOCUS STRONGLY ON THIS POTENTIAL EVENT. FURTHER OUT...THE WEEKEND CONTINUES TO LOOK PLEASANTLY COOL...FOLLOWED BY A SOLID WARMING TREND AS MODELS NOW SHIFT A ZONAL FLOW REGIME OVER THE MIDWEST...WITH THE CORNBELT WELL INTO THE MILD AIR. 70S ARE LIKELY...80S ARE POSSIBLE. ...ERVIN... && .AVIATION... WIDESPREAD IFR AND LOCAL LIFR CONDITIONS NORTH OF THE WARM FRONT WILL CONTINUE THROUGH MUCH OF THE AFTERNOON ACROSS EASTERN IA AND NW IL TERMINALS. THE EXCEPTION WILL BE AT BRL...WHERE THE PASSAGE OF THE BOUNDARY WILL LIKELY LIFT CIGS INTO VFR EARLY IN THE AFTERNOON. ALL SITES WILL LIKELY SEE SLOWLY LIFTING CIGS AS THE AFTERNOON PROGRESSES. THUNDERSTORMS ARE EXPECTED TO REDEVELOP FROM MID TO LATE AFTERNOON ALONG THE ADVANCING COLD FRONT CURRENTLY IN NW IA. HAVE TEMPO GROUPS FOR THUNDERSTORMS FROM MID AFTERNOON INTO EVENING AT MOST SITES...WITH POTENTIAL ENDING AFTER SUNSET. THERE IS A POSSIBILITY OF A SQUALL LINE FORMING ALONG THIS ADVANCING FRONT WITH DAMAGING WIND GUSTS...BUT THIS POTENTIAL TOO LOW TO INCLUDE HIGH WIND GUSTS IN FORECASTS. WINDS WILL VEER TO NW THIS EVENING WITH VFR CONDITIONS INTO THU. ..SHEETS.. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. ERVIN/SHEETS
Hazardous weather outlook, May 13, 1:22 PM CDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 122 PM CDT WED MAY 13 2009 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-141000- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 122 PM CDT WED MAY 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THE STORM PREDICTION CENTER HAS ALL THE OUTLOOK AREA IN A SLIGHT RISK WITH LOCATIONS ALONG AND SOUTH OF A STERLING ILLINOIS TO DAVENPORT IOWA TO KEOSAUQUA IOWA LINE IN A MODERATE RISK. A COLD FRONT WILL SWEEP THROUGH THE OUTLOOK AREA THIS AFTERNOON AND TONIGHT...BRINGING ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS. AN AREA OF CLEARING HAS DEVELOPING OVER PORTIONS OF CENTRAL AND SOUTHEAST IOWA...ALLOWING TEMPERATURES TO WARM INTO THE 70S. THERE IS NOW THE POTENTIAL FOR WIDESPREAD STRONG THUNDERSTORMS...WITH DAMAGING WINDS ALONG A SQUALL LINE AS THE COLD FRONT PASSES BY. IN ADDITION...SUPERCELL THUNDERSTORMS WILL BE POSSIBLE OVER PORTIONS OF SOUTHEAST IOWA...NORTHEAST MISSOURI...AND WESTERN ILLINOIS. ANY SUPERCELL THUNDERSTORM WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. SUPERCELL THUNDERSTORMS MAY ALSO BE CAPABLE OF PRODUCING ISOLATED TORNADOES THROUGH EARLY THIS EVENING. THE MOST FAVORED AREA FOR TORNADIC SUPERCELLS WILL BE SOUTH OF INTERSTATE 80. STORMS MAY ALSO PRODUCE HEAVY RAINFALL...WHICH IS LIKELY TO BRING RISES TO AREA RIVERS...AND COULD CAUSE LOCALIZED FLASH FLOODING IN AREAS THAT SAW HEAVY RAINS LAST NIGHT AND THIS MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A STRONG COLD FRONT WILL MOVE ACROSS THE REGION FRIDAY AND FRIDAY NIGHT. SHOWERS AND THUNDERSTORMS WILL BE LIKELY WITH THE MAIN THREAT LIGHTNING AND LOCALLY HEAVY RAIN. THERE IS A SLIGHT RISK OF SEVERE WEATHER ALONG AND SOUTH OF HIGHWAY 34 BUT THIS IS HIGHLY DEPENDENT ON THE AMOUNT OF INSTABILITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND EVENING. ERVIN
In the hours before
Local storm report, May 13, 5:22 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
522 PM CDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM HAIL S BELLE PLAINE 41.90N 92.27W
05/13/2009 E0.25 INCH BENTON IA CO-OP OBSERVER
&&
LEGROLocal storm report, May 13, 5:34 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
534 PM CDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HEAVY RAIN 1 SSW BELLE PLAINE 41.89N 92.28W
05/13/2009 M1.30 INCH BENTON IA TRAINED SPOTTER
BETWEEN 5 AND 530 PM. STILL RAINING.
&&Local storm report, May 13, 6:06 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
606 PM CDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM HEAVY RAIN 1 SSE CEDAR RAPIDS 41.95N 91.66W
05/13/2009 M1.00 INCH LINN IA TRAINED SPOTTER
NEARLY 1 INCH OF RAIN IN THE PAST 8 MINUTES.
&&Local storm report, May 13, 6:10 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
610 PM CDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM HAIL WILLIAMSBURG 41.67N 92.01W
05/13/2009 E0.25 INCH IOWA IA TRAINED SPOTTER
MAINLY BB SIZE HAIL. VERY HEAVY RAIN SINCE 6 PM.
&&Local storm report, May 13, 6:11 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
611 PM CDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 PM HAIL 4 E WHAT CHEER 41.41N 92.28W
05/13/2009 E0.25 INCH KEOKUK IA TRAINED SPOTTER
&&
LEGROSpecial weather statement, May 13, 6:19 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 619 PM CDT WED MAY 13 2009 IAZ051>053-063>065-067-076>078-140045- JONES IA-BENTON IA-LINN IA-CEDAR IA-IOWA IA-JOHNSON IA-MUSCATINE IA- WASHINGTON IA-KEOKUK IA-LOUISA IA- 619 PM CDT WED MAY 13 2009 ...VERY HEAVY RAIN WITH STORMS... AT 610 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STORMS FROM COGGON TO OLLIE. RAINFALL RATES OF OVER 1 INCH IN 30 MINUTES OR LESS HAVE BEEN REPORTED WITH THESE STORMS. SOME CITIES AFFECTED BY THESE STORMS ARE CEDAR RAPIDS...IOWA CITY ...AND WASHINGTON. MINOR STREET FLOODING OF THESE STORMS IS LIKELY FROM THESE STORMS IN URBAN AND LOW LYING AREAS. IF YOU ENCOUNTER WATER ON A ROAD...TURN AROUND AND FIND AN ALTERNATE ROUTE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI. LAT...LON 4221 9091 4122 9115 4116 9242 4219 9184
The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 11:53 AM CDT | Special Weather Statement | DVN | Scotland | 37 min |
| May 13, 6:04 PM CDT | Tornado Warning | DVN | Scotland | 41 min |
Nearby
Tornado Warnings in Missouri, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.